# SDR SWAA2024062597981

- Difficulty date: June 4, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,240 hours, 5,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 12) AFT CARGO STA 727I+2 TO 727J+18; RBL 21; WL 160; Z-ANGLE HAS CORROSION ON UPPER SURFACE<[01] TTG8Q00TQT9A;[02] BLENDED CORROSION ON AFT CARGO STA 727I+2 TO 727J+18; RBL 21; WL 160; Z-ANGLE VERIFIED ORG 'T' .040 REMAINING 'T' .034 LOSS OF .006 FOUND TO BE OUT OF LIMITS. Z-ANGLE REPAIRED ON W/O TTG8Q00TQT9A;[03] AUDIT C/W
